# SDR SWIA201232424

- Difficulty date: December 19, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 29,630 hours, 25,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RIGHT SIDE EXTERIOR EMERGENCY LIGHT BURNED OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
